Illinois Journal of Mathematics

Variation of symmetric, one-dimensional stochastic processes with stationary independent increments

Bert Fristedt

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 13, Issue 4 (1969), 717-721.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053432

Digital Object Identifier
doi:10.1215/ijm/1256053432

Mathematical Reviews number (MathSciNet)
MR0246364

Zentralblatt MATH identifier
0184.40402

Subjects
Primary: 60.62

Citation

Fristedt, Bert. Variation of symmetric, one-dimensional stochastic processes with stationary independent increments. Illinois J. Math. 13 (1969), no. 4, 717--721. doi:10.1215/ijm/1256053432. https://projecteuclid.org/euclid.ijm/1256053432


Export citation